# SDR SWIA2020020748325

- Difficulty date: January 16, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 41,835 hours, 26,928 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON PREPERATION FOR ADHEASIVE BONDING OF THE WIRE STANDOFF EXFOLIATION CORROSION WAS FOUND IN THE UPPER CENTER OF THE INNER SIDE OF THE PAX DOOR OUTER SKIN BETWEEN UPPER MEMBER EDGE AND MID DD1 INTERCOSTAL.   (C-CHECK) RO 2/05/2020   COMPLIED WITH THE REPAIR OF PAX DOOR OUTER SKIN BETWEEN UPPER MEMBER EDGE AND MID DD1 INTERCOSTAL REF-CRJ-700 REO, LEAK CHECK GOOD,NO LEAKS NOTED. COMPLIED WITH THE TASK.
